I was prescribed Topiramate 25 milligram 2 times a day and today is my 5th day how long will it take to see what's up I have a side effect but it's not bad. I don't want to take more than 50 MG as doctor told me
If you're taking it to reduce appetite (which I would guess you are because of the dosage, which is the same as I used to take for that reason), it might take another week or so for you to start noticing its effects. Usually takes a couple weeks for it to build up in your system and really start to help. If it's not working once you've been taking it for 2 weeks, you might need to increase the dose. If it's still not helping you 3 weeks after starting it and you've tried increasing the dose, then you probably need to try a different treatment. Best of luck to you!
Weightless, Just want to say I do agree 100% with X'S Answer but as with anything make sure prior to increasing the dose on any prescription medication to get it okayed with the doctor first. You never want to just do it you could run into other problems like increased side effects, Upset Doctor, or Insurance not wanting to pay for your prescription because it's too soon. Good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2012 • 10 answers
Posted 14 Apr 2015 • 2 answers
Posted 30 Aug 2015 • 1 answer
Posted 22 Dec 2015 • 1 answer
Posted 20 Jul 2017 • 0 answers